# SDR A6WA201140970

- Difficulty date: November 9, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N468AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7916
- Aircraft time: 17,769 hours, 17,761 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Gouged
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR INNER HANDLE GOUGED 2 AREAS.  BLENDED DAMAGE AND REPAIRED IAW REO 601R-52-41-197.
